# SDR 04FDEA01008

- Difficulty date: April 19, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 76,536 hours, 30,650 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0007501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH FEDEX EA 8-5710-77344 WINGS BASIC LEFT WINGS, LOWER AFT SPAR CAP REPAIR.  COMPLIED WITH EA 8-5710-77344 WINGS - BASIC LEFT WING, LOWER AFT SPAR CAP REPAIR.
